# SDR DALA2018082205223

- Difficulty date: August 21, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 61,944 hours, 28,106 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW AND PASSENGERS COMPLAINED OF TURPENTINE ODOR IN AFT ROWS OF CABIN. REMOVED GROUND SUPPLIED AIR, TURNED ON PACK AND NO ODOR NOTED.
